# SDR 2022F00079

- Difficulty date: February 26, 2022
- Submitted: February 26, 2022
- Operation: General aviation
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 5,202 hours, 3,471 cycles
- Engine: Pwc PW306D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 07ND780023
- Part serial: SVN09441
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE THRUST REVERSER MOUNTING FLANGE CORRODED BETWEEN 3 AND 9 O'CLOCK POSITIONS. NO WORK IS REQUIRED AT THIS TIME NORDOM FIELD ENGINEERING DISPOSITION DOC # NTRSD-22TP-052 DATED 26FEB22 ALLOWS FOR THE UNIT TO RETURN TO REGULAR OPERATIONS FOR 430 +/- 20 FLIGHT HOURS AND UP TO 6 MONTHS.
